Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil causing this or something else?

Posted by PeterMartin on May 28, 2018, at 15:50:15

In reply to Re: Nardil causing this or something else? Dla, posted by ed_uk2010 on May 28, 2018, at 13:12:33

I'm on Nardil as mentioned and take a crumb (25mg) of Seroquel every night to sleep. Have taken it since 2007. At the small of a dose it never fails to put me to sleep but there is no weight gain problem. Also no tolerance or addiction.

Would definitely recommend Seroquel at 12.5 to 50 to get to sleep. If doc prescribes 100 just cut them. Takesvery little.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PeterMartin thread:1098894
URL: http://www.dr-bob.org/babble/20180521/msgs/1098947.html